Vol. 5, No. 1, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Formules pour l'invariant de Rost
1–35

Philippe Gille and Anne Quéguiner-Mathieu

Modular abelian varieties of odd modular degree
37–62

Soroosh Yazdani

Group algebra extensions of depth one
63–73

Robert Boltje and Burkhard Külshammer

Set-theoretic defining equations of the variety of principal minors of symmetric matrices
75–109

Luke Oeding

Frobenius difference equations and algebraic independence of zeta values in positive equal characteristic
111–129

Chieh-Yu Chang, Matthew A. Papanikolas and Jing Yu